# SDR EISA20000221

- Difficulty date: November 20, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- Aircraft time: 66,000 hours, 45,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65561041
- Condition: Cracked
- Location: Bs 620r
- Component: Door Frame, Boeing
- Component part number: 65561641
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON NR 1 CARGO DOOR CUTOUT FRAME WEB AT BS 620R ADJACENT TO NR 6 DOOR STOP.    CORRECTIVE ACTION: FABRICATED, ALODINED, PRIMED AND INSTALLED DOUBLER, FILLER, AND PLATE AT BS 620R NR 1 CARGO DOOR, IAW SRM 51-40-2, 51-10-2, 51-30-2, AND 51-20-4, AND SB 727-53A0129 REV 1.
